# SDR SWAA2018110126379

- Difficulty date: October 30, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 180,520 hours, 7,872 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 24C292592
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ON LT SIDE HARD TO ARM.  REMOVED DEBRIS FROM LATCHES PER AMM.
